MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HUMID-VENT FILTER PEDI; CONDENSER, HEAT AND MOISTURE (

TELEFLEX MEDICAL SDN. BHD. HUMID-VENT FILTER PEDI; CONDENSER, HEAT AND MOISTURE (
Catalog Number 11012
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that : "the device was discovered to have a partially blooked port.There was no co2 trace when expected, isolated fault to hme, noticed sampling port lumen was blocked." additional information: there was no health consequences to the patient and no desaturations.
 
Additional Manufacturer Narrative
(b)(4).The sample was returned to the manufacturer.The manufacturer reported: "visual, dimensional, and functional inspection could not be conducted as no physical complaint sample was returned for investigation.Thus, this complaint could not be confirmed." teleflex will continue to monitor and trend complaints of this nature.
 
Event or Problem Description
It was reported that : "the device was discovered to have a partially blocked port.There was no co2 trace when expected, isolated fault to hme, noticed sampling port lumen was blocked." additional information: there was no health consequences to the patient and no desaturations.

Brand Name
HUMID-VENT FILTER PEDI
Common Device Name
CONDENSER, HEAT AND MOISTURE (
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18874122
Report Number8040412-2024-00076
Device Sequence Number20813267
Product Code CAI
UDI-Device Identifier04026704347841
UDI-Public04026704347841
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K952084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11012
Device Lot Number40Z23D8189
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2024
Supplement Date Received by Manufacturer04/09/2024
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown